# SDR IPXA2M71931

- Difficulty date: February 13, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 54,037 hours, 8,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E COMPT BEADED DOUBLER ABOVE REFUEL PORT CRACKED.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS625-629  IAW EO MD11-5730-42916-C AND SRM 57-40-02 REPAIR 9, FIG 203.
